# SDR MWEA97726

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: 591769037
- Condition: Fell Off
- Location: Galley
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANS CHECK, FOUND GALLEY SLIDE DOOR COVER OFF.  MAINTENANCE INSTALLED COVER.
